Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 6, pp 799–811 | Cite as

Solutions of systems of nonlinear functional-differential equations bounded in the entire real axis and their properties

  • A. M. Samoilenko
  • G. P. Pelyukh
Article

Abstract

For a system of nonlinear functional-differential equations with a linearly transformed argument, we establish the existence and uniqueness conditions for a solution bounded in the entire real axis and study the properties of this solution.

Keywords

Vector Function Successive Approximation Arbitrary Continuous Function Entire Axis Entire Real Axis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. J. Grimm, “Existence and continuous dependence for a class of nonlinear neutral-differential equations,”Proc. Am. Math. Soc.,29, No. 3, 467–473 (1971).zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    M. Kwapisz, “On the existence and uniqueness of solutions of a certain integral-functional equation,”Ann. Pol. Math.,31, No. 1, 23–41 (1975).zbMATHMathSciNetGoogle Scholar
  3. 3.
    T. Kato and J. B. McLeod, “The functional-differential equationy′(x)=ay(λx)+by(x),”Bull. Am. Math. Soc.,77, 891–937 (1971).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and D. I. Martynyuk,Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients [in Russian], Naukova Dumka, Kiev (1985);English translation Kluwer AP, Dordrecht (1993).Google Scholar
  5. 5.
    V. S. Mokeichev,Differential Equations with Deviating Arguments [in Russian], Kazan University, Kazan (1985).Google Scholar
  6. 6.
    R. Bellman and K. L. Cooke,Differential-Difference Equations, Academic Press, New York (1963).zbMATHGoogle Scholar
  7. 7.
    V. B. Kolmanovskii and V. R. Nosov,Stability and Periodic Modes of Controlled Systems with Aftereffect [in Russian], Nauka, Moscow (1981).Google Scholar
  8. 8.
    J. Hale,Theory of Functional Differential Equations, Springer Verlag, Berlin (1977).zbMATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. M. Samoilenko
  • G. P. Pelyukh

There are no affiliations available

Personalised recommendations